You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1981/111/1
On the dimension of increments of Tychonoff spaces
Download
PDF
- On the dimension of increments of Tychonoff spaces
Article
Original scientific text
Title
On the dimension of increments of Tychonoff spaces
Authors
A. Ch. Chigogidze
1
Affiliations
Tbilisi, Georgia, USSR
Fundamenta Mathematicae
1981/111/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
25-36
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics